Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3805804, 12 pages
http://dx.doi.org/10.1155/2016/3805804
Research Article

Multiple Positive Solutions of Third-Order BVP with Advanced Arguments and Stieltjes Integral Conditions

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 24 March 2016; Revised 26 June 2016; Accepted 5 July 2016

Academic Editor: Gennaro Infante

Copyright © 2016 Jian Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.